Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 3, Number 4

All articles in this issue are freely accessible.

On the groups of order $p^{m}$ which contain operators of order $p^{m-2}$
G. A. Miller.
Trans. Amer. Math. Soc. 3 (1902), 383-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500608
On the circuits of plane curves
Charlotte Angas Scott.
Trans. Amer. Math. Soc. 3 (1902), 388-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500609
Note on the real inflexions of plane curves
Charlotte Angas Scott.
Trans. Amer. Math. Soc. 3 (1902), 399-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500610
La théorie des plaques élastiques planes
Jacques Hadamard.
Trans. Amer. Math. Soc. 3 (1902), 401-422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500611
Covariants of systems of linear differential equations and applications to the theory of ruled surfaces
E. J. Wilczynski.
Trans. Amer. Math. Soc. 3 (1902), 423-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500612
On the rank, order and class of algebraic minimum curves
Arthur Sullivan Gale.
Trans. Amer. Math. Soc. 3 (1902), 451-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500613
On the determination of the distance between two points in space of $n$ dimensions
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 3 (1902), 467-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500614
On superosculating quadric surfaces
Heinrich Maschke.
Trans. Amer. Math. Soc. 3 (1902), 482-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500615
A definition of abstract groups
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 3 (1902), 485-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500616
Algebraic transformations of a complex variable realized by linkages
Arnold Emch.
Trans. Amer. Math. Soc. 3 (1902), 493-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500617
Errata: “Canonical forms of quaternary abelian substitutions in an arbitrary Galois field” [Trans. Amer. Math. Soc. 2 (1901), no. 2, 103–138; 1500559]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 3 (1902), 499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500448
Errata: “Determination of all the groups of order $p^{m}$ which contain the abelian group of type $(m-2,1), p$ being any prime” [Trans. Amer. Math. Soc. 2 (1901), no. 3, 259–272; 1500568]
G. A. Miller.
Trans. Amer. Math. Soc. 3 (1902), 499-500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500449
Errata: “On a class of particular solutions of the problem of four bodies” [Trans. Amer. Math. Soc. 1 (1900), no. 1, 17–29; 1500520]
Forest Ray Moulton.
Trans. Amer. Math. Soc. 3 (1902), 499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500447
Errata: “On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass’s” [Trans. Amer. Math. Soc. 2 (1901), no. 3, 273–295; 1500569]
W. F. Osgood.
Trans. Amer. Math. Soc. 3 (1902), 500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500450
Errata: “On the definition of arc length and of the area of a curved surface” [Trans. Amer. Math. Soc. 3 (1902), no. 1, 23–37; 1500584]
O. Stolz.
Trans. Amer. Math. Soc. 3 (1902), 500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500453
Errata: “The groups of Steiner in problems of contact” [Trans. Amer. Math. Soc. 3 (1902), no. 1, 38–45; 1500585]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 3 (1902), 500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500454
Errata: “Geometry of a simultaneous system of two linear homogeneous differential equations of the second order” [Trans. Amer. Math. Soc. 2 (1901), no. 4, 343–362; 1500572]
E. J. Wilczynski.
Trans. Amer. Math. Soc. 3 (1902), 500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500451
Errata: “Theory of linear groups in an arbitrary field” [Trans. Amer. Math. Soc. 2 (1901), no. 4, 363–394; 1500573]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 3 (1902), 500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500452
Errata: “A determination of the number of real and imaginary roots of the hypergeometric series” [Trans. Amer. Math. Soc. 3 (1902), no. 1, 110–131; 1500590]
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 3 (1902), 501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500456
Errata: “On the invariants of quadratic differential forms” [Trans. Amer. Math. Soc. 3 (1902), no. 1, 71–91; 1500588]
Charles Nelson Haskins.
Trans. Amer. Math. Soc. 3 (1902), 501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500455
Errata: “On the projective axioms of geometry” [Trans. Amer. Math. Soc. 3 (1902), no. 1, 142–158; 1500592]
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 3 (1902), 501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500457
American Mathematical Society